| Catalog Number |
JC-05400-B |
| Medical Device Problem Codes |
Difficult to Remove (1528); Stretched (1601); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the nurse was unable to remove the catheter.The nurse called the anesthetist.The anesthetist observed the difficulty encountered on the last few centimeters, which he evaluated as difficult since the device is flexible." additional information reported "the tip of the catheter was severely stretched over the last three to four centimetres.No patient harm or injury.The patient's current condition is reproted as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer did provide a photo that appears to show the distal end of an epidural catheter.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the nurse was unable to remove the catheter.The nurse called the anesthetist.The anesthetist observed the difficulty encountered on the last few centimeters, which he evaluated as difficult since the device is flexible." additional information reported "the tip of the catheter was severely stretched over the last three to four centimetres.No patient harm or injury.The patient's current condition is reported as "fine".